# SDR USAR2015004010001

- Difficulty date: March 24, 2015
- Submitted: April 1, 2015
- Operation: General aviation
- Aircraft: N51267
- Make and model: Beech 200CBEECH
- Aircraft serial: BP0058
- Aircraft time: 14,364 hours, 13,913 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 10143014031
- Condition: Cracked
- Location: Fuselage
- Part time: 14,364 hours, 13,913 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LOWER FORWARD CORNER IS CRACKED AT THE WELL NOT HOLE APPROXIMATELY .300" IN LENGTH.
